question-icon

What causes muscle spasms?

default
Posted on Tue, 6 Jan 2015
Question: causes of spasms and cure.
doctor
Answered by Dr. Sudhir Kumar (34 minutes later)
Brief Answer:
Vitamin and trace element deficiencies-Take suppliments.

Detailed Answer:
Hi,
Thanks for your query.

I'm Dr. Sudhir Kumar,

After going through your query I concluded that you probably you are having muscle spasms. Most common cause of it is vitamin and trace element deficiency. If you can describe your symptoms in detail I will be better able to help you.

Vitamin D3 and Vitamin B12 tests are advisable.

For such conditions I usually prescribe Evion-LC which is a combination of Vitamin E 200 mg, L-carnitine 150 mg. I also prescribe Mecobalamin and Calcium supplements. Analgesic such as ibuprofen is taken for pain relief. Muscle relaxant is useful (You are already taking it).

You can discuss with your treating Doctor about it.

Hope I have answered your query.
If you have any further questions I will be happy to help.
You can also write to me directly on below link:
https://www.bit.ly/askdrsudhirortho

Wishing you good health.
Take care.

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Orthopaedic Surgeon

Practicing since :1993

Answered : 3345 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes muscle spasms?

Brief Answer: Vitamin and trace element deficiencies-Take suppliments. Detailed Answer: Hi, Thanks for your query. I'm Dr. Sudhir Kumar, After going through your query I concluded that you probably you are having muscle spasms. Most common cause of it is vitamin and trace element deficiency. If you can describe your symptoms in detail I will be better able to help you. Vitamin D3 and Vitamin B12 tests are advisable. For such conditions I usually prescribe Evion-LC which is a combination of Vitamin E 200 mg, L-carnitine 150 mg. I also prescribe Mecobalamin and Calcium supplements. Analgesic such as ibuprofen is taken for pain relief. Muscle relaxant is useful (You are already taking it). You can discuss with your treating Doctor about it. Hope I have answered your query. If you have any further questions I will be happy to help. You can also write to me directly on below link: https://www.bit.ly/askdrsudhirortho Wishing you good health. Take care.